# SDR MASA2011031902187

- Difficulty date: March 16, 2011
- Submitted: March 20, 2011
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 14,876 hours, 12,137 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Defective
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CANADAIR" MAIN DOOR SIGN HAS SHARP METAL.  MX TRIMMED SHARP EDGES FROM "CANADAIR" MAIN DOOR SIGN.
